# SDR IPXA2021031266749

- Difficulty date: February 13, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815511
- Condition: Chafed
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RIDGED CARGO BARRIER SIDE FITTING #3 HAS DEEP WEAR/CHAFE DAMAGE.REPAIRED CHAFED RIDGED CARGO BARRIER SIDE FITTING #3 IAW VT-SAA EA 011-2550-01-A8931 REV. IR AND UPS EO MD11-5310-79580-A. (MINOR)
